# SDR CA080715007

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,812 hours
- Engine: Allsn 250C20R
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 206011809005
- Condition: Damaged
- Location: T/R Hub
- Component: Hub, Bell
- Component part number: 206011810135
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PITCH HORN STUD FAILED WHILE INSTALLING A NUT P/N MS14145L5. A "CLICKER-TYPE" TORQUE WRENCH SET TO 60 INCH/LBS WAS USED TO INSTALL THE NUT. THE REQUIRED FINAL TORQUE FOR THIS NUT IS 50-60 INCH/LBS PLUS TARE. THE TIGHTENING TORQUE NEVER REACHED 60 INCH/LBS.
